# SDR AALA201702029014

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 72,955 hours, 27,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R SLIDE PACK HAS LOOSE CHORDS HANGING FROM THE BOTTOM. MAINTENANCE RESECURED CHORD AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
